Authors: Ghilezan, Silvia 
Title: Natural deduction and sequent typed lambda calculus
Journal: Novi Sad Journal of Mathematics
Volume: 29
Issue: 2
First page: 209
Last page: 220
Issue Date: 1999
ISSN: 2406-2014
URL: https://www.emis.de/journals/NSJOM/Papers/29_2/NSJOM_29_2_209_220.pdf
Abstract: 
Two different formulations of the simply typed lambda calculus: the natural deduction and the sequent system, are considered. An analogue of cut elimination is proved for the sequent lambda calculus.

Show full item record

Page view(s)

8
checked on Feb 22, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.